Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Embeddings in minimal Hausdorff spaces


Author: J. Vermeer
Journal: Proc. Amer. Math. Soc. 87 (1983), 533-535
MSC: Primary 54D25; Secondary 03E35, 54A35, 54C25, 54G20
MathSciNet review: 684652
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that not every semiregular space is embeddable as an open and dense set of some minimal Hausdorff space. Also a space is constructed for which it is not decidable in Z.F.C whether such an embedding exists.


References [Enhancements On Off] (What's this?)

  • [Il] S. Iliadis, Absolutes of Hausdorff spaces, Dokl. Akad. Nauk SSSR 149 (1963), 22–25 (Russian). MR 0157354 (28 #589a)
  • [Ka] Miroslav Katětov, On 𝐻 closed extensions of topological spaces, Časopis Pěst. Mat. Fys. 72 (1947), 17–32 (English, with Czech summary). MR 0022069 (9,153d)
  • [Ve] Johannes Vermeer, Minimal Hausdorff and compactlike spaces, Topological structures, II (Proc. Sympos. Topology and Geom., Amsterdam, 1978), Part 2, Math. Centre Tracts, vol. 116, Math. Centrum, Amsterdam, 1979, pp. 271–283. MR 565847 (81g:54018)
  • [VeW] J. Vermeer and E. Wattel, Projective elements in categories with perfect $ \theta $-continuous maps, Canad. J. Math. 4 (1981), 872-884.
  • [Wo] R. Grant Woods, A survey of absolutes of topological spaces, Topological structures, II (Proc. Sympos. Topology and Geom., Amsterdam, 1978), Part 2, Math. Centre Tracts, vol. 116, Math. Centrum, Amsterdam, 1979, pp. 323–362. MR 565852 (81d:54019)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D25, 03E35, 54A35, 54C25, 54G20

Retrieve articles in all journals with MSC: 54D25, 03E35, 54A35, 54C25, 54G20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0684652-7
PII: S 0002-9939(1983)0684652-7
Keywords: Minimal Hausdorff, semiregular
Article copyright: © Copyright 1983 American Mathematical Society